# SDR RAIA2019021530001

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 39,791 hours, 24,827 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX641331
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 799 hours, 638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD 1 LOW QTY EICAS FOLLOWED BY HYD 1 FAIL EICAS & ENGINE 1 HYD PUMP FAIL EICAS MESSAGE.   R&R #1 HYD ENGINE DRIVEN PUMP. OPS AND LEAK CHECK GOOD.
